MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX22522UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Injury (2348)
Date of Event 08/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure a resolute onyx rx coronary drug eluting stent was used to treat a lesion.The device was inspected with no issues noted.Negative prep was performed with no issues.It was reported that the stent dislodged during delivery.The lesion was pre dilated again with a 2.0 x 20mm balloon and then was re stented.The dislodged stent was removed.No patient injury reported.
 
Additional Manufacturer Narrative
Additional information: the device was used to treat a non-tortuous, non-calcified lesion with 75% stenosis in the mid circumflex.The lesion was not pre-dilated initially.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device but excessive force was not used.The stent failed to cross the lesion and after multiple attempts it was decided to remove the stent in order to pre-dilate the lesion.It was reported that when removing the stent through the 6f sheath the stent dislodged.The dislodged stent was removed.The lesion was pre-dilated using a 2.0x20 mm balloon and another stent of the same size was deployed successfully.No further patient injury reported.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8892064
Report Number9612164-2019-03383
Device Sequence Number11153458
Product Code NIQ
UDI-Device Identifier00643169556737
UDI-Public00643169556737
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2020
Device Catalogue NumberRONYX22522UX
Device Lot Number0009135074
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2019
Supplement Date Received by Manufacturer08/15/2019
10/04/2019
Initial Report FDA Received Date08/14/2019
Supplement Report FDA Received Date09/11/2019
10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight102